Radiology Coding Alert

You Be the Coder: Code Nature of Adverse Effect First


- Published on Tue, Jan 09, 2018
Question: A patient had a computerized tomography (CT) abdomen/pelvis without contrast. The indication states “vomiting following chemotherapy.” What ICD-10 code(s) should I apply? Ohio Subscriber Answer: When determining the proper ICD-10 code for an adverse effect, context is absolutely key. Many coders are guilty of improperly coding scenarios where patients experience adverse effects following chemotherapy. However, in order to code [...]


Get 14-Day Fully-Functional Free Trial of Physician Coder

Get access to all your specialty alerts and archived articles along with some comprehensive tools including:
  • Code Search for CPT®, HCPCS, ICD-9 and ICD-10
  • CCI Edits Checker
  • Part B Fees, MUEs
  • CPT-ICD-9 CrossRef
  • CPT® ↔ ICD-9 ↔ ICD-10 CM Crosswalk
  • LCD/NCD Lookup
  • CMS 1500 Claims Scrubber
  • NDC ↔ CPT/HCPCS CrossReference
First Name: *
Last Name: *
User Name: *
E-mail: *
Phone: *
Choose Speciality*
Please enter the characters shown in box*